RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 165, Number 3, Pages 503–542 (Mi tmf6590)  

This article is cited in 14 scientific papers (total in 14 papers)

Calculations in conformal theory needed for verifying the Alday–Gaiotto–Tachikawa hypothesis

A. D. Mironovab, S. A. Mironovcb, A. Yu. Morozovb, A. A. Morozovcb

a Lebedev Physical Institute, RAS, Moscow, Russia
b Institute for Theoretical and Experimental Physics, Moscow
c Lomonosov Moscow State University, Moscow, Russia

Abstract: Explicitly verifying the Alday–Gaiotto–Tachikawa (AGT) relation between the conformal blocks controlled by the $W_N$ symmetry and $U(N)$ Nekrasov functions requires knowing the Shapovalov matrix and various triple correlators for $W$-algebra descendants. We collect the simplest expressions of this type for $N=3$ and for the two lowest descendant levels together with the detailed derivations, which can now be computerized and used in more general studies of conformal blocks and AGT relations at higher levels.

Keywords: two-dimensional conformal theory, supersymmetric gauge theory

DOI: https://doi.org/10.4213/tmf6590

Full text: PDF file (804 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 165:3, 1662–1698

Bibliographic databases:

Document Type: Article

Citation: A. D. Mironov, S. A. Mironov, A. Yu. Morozov, A. A. Morozov, “Calculations in conformal theory needed for verifying the Alday–Gaiotto–Tachikawa hypothesis”, TMF, 165:3 (2010), 503–542; Theoret. and Math. Phys., 165:3 (2010), 1662–1698

Citation in format AMSBIB
\Bibitem{MirMirMor10}
\by A.~D.~Mironov, S.~A.~Mironov, A.~Yu.~Morozov, A.~A.~Morozov
\paper Calculations in conformal theory needed for verifying the~Alday--Gaiotto--Tachikawa~hypothesis
\jour TMF
\yr 2010
\vol 165
\issue 3
\pages 503--542
\mathnet{http://mi.mathnet.ru/tmf6590}
\crossref{https://doi.org/10.4213/tmf6590}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 165
\issue 3
\pages 1662--1698
\crossref{https://doi.org/10.1007/s11232-010-0136-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288427000006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79951709763}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6590
  • https://doi.org/10.4213/tmf6590
  • http://mi.mathnet.ru/eng/tmf/v165/i3/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mironov A., Morozov A., Shakirov Sh., “Towards a proof of AGT conjecture by methods of matrix models”, Internat. J. Modern Phys. A, 27:1 (2012), 1230001, 32 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Mironov A., Morozov A., Shakirov Sh., Smirnov A., “Proving AGT conjecture as HS duality: extension to five dimensions”, Nuclear Phys. B, 855:1 (2012), 128–151  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. A. Yu. Morozov, “Challenges of $\beta$-deformation”, Theoret. and Math. Phys., 173:1 (2012), 1417–1437  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    4. Mironov A. Morozov A., “Equations on knot polynomials and 3d/5d duality”, Sixth International School on Field Theory and Gravitation-2012, AIP Conf. Proc., 1483, ed. Rodrigues W. Kerner R. Pires G. Pinheiro C., Amer. Inst. Physics, 2012, 189–211  crossref  adsnasa  isi  scopus
    5. A. V. Popolitov, “Relation between Nekrasov functions and Bohr–Sommerfeld periods in the pure $SU(N)$ case”, Theoret. and Math. Phys., 178:2 (2014), 239–252  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Anokhina A. Morozov A., “Towards R-Matrix Construction of Khovanov-Rozansky Polynomials i. Primary T-Deformation of Homfly”, J. High Energy Phys., 2014, no. 7, 063  crossref  mathscinet  zmath  isi  scopus
    7. Morozov A. Smirnov A., “Towards the Proof of AGT Relations With the Help of the Generalized Jack Polynomials”, Lett. Math. Phys., 104:5 (2014), 585–612  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. H. Itoyama, A. D. Mironov, A. Yu. Morozov, “Matching branches of a nonperturbative conformal block at its singularity divisor”, Theoret. and Math. Phys., 184:1 (2015), 891–923  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    9. A. Yu. Morozov, “Are there $p$-adic knot invariants?”, Theoret. and Math. Phys., 187:1 (2016), 447–454  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    10. Mironov A. Morozov A. Zenkevich Y., “Ding–Iohara–Miki symmetry of network matrix models”, Phys. Lett. B, 762 (2016), 196–208  crossref  mathscinet  zmath  isi  elib  scopus
    11. Morozov A.A., “The properties of conformal blocks, the AGT hypothesis, and knot polynomials”, Phys. Part. Nuclei, 47:5 (2016), 775–837  crossref  mathscinet  isi  elib  scopus
    12. Awata H. Kanno H. Matsumoto T. Mironov A. Morozov A. Morozov A. Ohkubo Yu. Zenkevich Y., “Explicit examples of DIM constraints for network matrix models”, J. High Energy Phys., 2016, no. 7, 103  crossref  mathscinet  zmath  isi  elib  scopus
    13. Mironov A., Morozov A., Zenkevich Y., “On elementary proof of AGT relations from six dimensions”, Phys. Lett. B, 756 (2016), 208–211  crossref  isi  elib  scopus
    14. Carlsson E., “AGT and the Segal–Sugawara construction”, J. Math. Phys., 58:1 (2017), 011703  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:418
    Full text:54
    References:45
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019